I've taken baclofen in the past (not been on it for long while), and while it helped a bit, but it did make me feel weak and tired. The most recent I've taken the generic of zenaflex, which is tizanadine and that helped quite a bit. Once I felt I could back down on that I did, and I'm on nothing now.
Perhaps a change in meds will help. The spasms are painful, and maybe a good re-eval is needed to see if the doc can get the right combo for you.
It's hard to balance a tolerable amount of meds (that don't increase fatigue/weakness) but provide some relief. Such a juggling act.
Last trip in to neuro, he didn't want to rx much with no dx. He's supposed to be among the best around, but I tell you, I'm about fed up with him and his office. I think I asked about Baclofen, among other things.
More than once in the past I've had flexeril, which I like too much, but it makes me very sleepy, and it seems to linger in my system for a day or mnore after just one dose.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.